Alert archive / Indiana / Tornado Warnings in 2013

Tornado Warning 6, NWS Indianapolis, IN

April 11, 20137 counties in Indiana

NWS Indianapolis, IN issued this tornado warning at Apr 11, 2013, 1:18 AM EDT for 7 counties in Indiana. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2013, 1:18 AM EDT (05:18 UTC)
Expired
Apr 11, 2013, 1:45 AM EDT
In force
27 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Howard County, IN, Montgomery County, IN, Tippecanoe County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 85 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 1:43 AM EDTTSTM WND GST 503 Nne Kempton, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 7:52 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.3 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

803 
WFUS53 KIND 110518
TORIND
INC011-015-023-067-107-157-159-110545-
/O.NEW.KIND.TO.W.0006.130411T0518Z-130411T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
118 AM EDT THU APR 11 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN BOONE COUNTY IN CENTRAL INDIANA...
  SOUTHEASTERN CARROLL COUNTY IN NORTH CENTRAL INDIANA...
  CLINTON COUNTY IN CENTRAL INDIANA...
  WESTERN HOWARD COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  SOUTHEASTERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
  NORTHWESTERN TIPTON COUNTY IN CENTRAL INDIANA...

* UNTIL 145 AM EDT

* AT 116 AM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 8 MILES NORTHEAST OF CRAWFORDSVILLE...AND
  MOVING NORTHEAST AT 50 MPH.

  HAZARD...DEVELOPING TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
           SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
           OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
           EXTENSIVE TREE DAMAGE IS LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  FRANKFORT...THORNTOWN...COLFAX...CLARKS HILL...MULBERRY...
  ROSSVILLE...MICHIGANTOWN...BURLINGTON...RUSSIAVILLE...KEMPTON...
  INDIAN HEIGHTS AND SHARPSVILLE.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 147 AND 163.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 38 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4068 8638 4067 8636 4057 8637 4057 8624
      4039 8604 4000 8677 4014 8691
TIME...MOT...LOC 0518Z 223DEG 43KT 4014 8676

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

KOCH
2 follow-up statements
730 
WWUS53 KIND 110529
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
129 AM EDT THU APR 11 2013

INC011-015-023-067-107-157-159-110545-
/O.CON.KIND.TO.W.0006.000000T0000Z-130411T0545Z/
TIPTON IN-TIPPECANOE IN-MONTGOMERY IN-HOWARD IN-BOONE IN-CARROLL IN-
CLINTON IN-
129 AM EDT THU APR 11 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR CLINTON...SOUTHEASTERN
CARROLL...NORTHWESTERN BOONE...WESTERN HOWARD...NORTHEASTERN
MONTGOMERY...SOUTHEASTERN TIPPECANOE AND NORTHWESTERN TIPTON COUNTIES
UNTIL 145 AM EDT...

AT 125 AM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES SOUTHWEST OF FRANKFORT...AND MOVING NORTHEAST AT
50 MPH.

HAZARD...DEVELOPING TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
         SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
         OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
         EXTENSIVE TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
FRANKFORT...ROSSVILLE...MICHIGANTOWN...BURLINGTON...RUSSIAVILLE...
KEMPTON...INDIAN HEIGHTS AND SHARPSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4068 8638 4067 8636 4057 8637 4057 8624
      4039 8604 4000 8677 4014 8691
TIME...MOT...LOC 0529Z 223DEG 43KT 4027 8657

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

KOCH
871 
WWUS53 KIND 110541
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
141 AM EDT THU APR 11 2013

INC011-107-157-110549-
/O.CAN.KIND.TO.W.0006.000000T0000Z-130411T0545Z/
TIPPECANOE IN-MONTGOMERY IN-BOONE IN-
141 AM EDT THU APR 11 2013

...THE TORNADO WARNING FOR NORTHWESTERN BOONE...NORTHEASTERN
MONTGOMERY AND SOUTHEASTERN TIPPECANOE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4068 8638 4067 8636 4057 8637 4057 8624
      4039 8604 4018 8645 4018 8650 4039 8666
TIME...MOT...LOC 0539Z 223DEG 43KT 4037 8647

$$

INC015-023-067-159-110545-
/O.CON.KIND.TO.W.0006.000000T0000Z-130411T0545Z/
TIPTON IN-HOWARD IN-CARROLL IN-CLINTON IN-
141 AM EDT THU APR 11 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR CLINTON...SOUTHEASTERN
CARROLL...WESTERN HOWARD AND NORTHWESTERN TIPTON COUNTIES UNTIL 145
AM EDT...

AT 134 AM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR FRANKFORT...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...DEVELOPING TORNADO.

SOURCE...RADAR INDICATED ROTATION. A TRAINED SPOTTER REPORTED 52 MPH 
WINDS AT 115 AM EDT IN CRAWFORDSVILLE.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
         SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
         OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
         EXTENSIVE TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON...RUSSIAVILLE...INDIAN HEIGHTS AND SHARPSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4068 8638 4067 8636 4057 8637 4057 8624
      4039 8604 4018 8645 4018 8650 4039 8666
TIME...MOT...LOC 0539Z 223DEG 43KT 4037 8647

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

KOCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Apr 11, 12:40 AM EDT, 38 minutes earlier.

Area forecast discussion, Apr 11, 12:40 AM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1240 AM EDT THU APR 11 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 420 PM EDT WED APR 10 2013

STORM CHANCES WILL CONTINUE THROUGH THURSDAY WITH A STRONG LOW
PRESSURE SYSTEM SLOWLY MOVING THROUGH THE MIDWEST. AFTER THAT
WEATHER WILL GET A LITTLE QUIETER AND TEMPERATURES COOLER FOR A FEW
DAYS. THE NEXT SYSTEM WILL MOVE IN AND STALL OUT FROM SUNDAY NIGHT
ON BRINGING MORE CHANCES FOR THUNDERSTORMS.

&&

.NEAR TERM /REST OF TONIGHT/...

ISSUED AT 1010 PM EDT WED APR 10 2013

SIGNIFICANT CHANGES HAVE BEEN MADE TO TEMPERATURES IN SEVERAL
UPDATES THIS EVENING AS OLD FRONT HAS SUNK MUCH FURTHER SOUTH THAN
PREVIOUSLY THOUGHT. THIS IS DUE IN PART TO THE NUMEROUS THUNDERSTORM
OUTFLOW BOUNDARIES FROM EARLIER TONIGHT. HAVE CUT LOW TEMPERATURES
BY SEVERAL CATEGORIES AT SOME LOCATIONS.

HOWEVER...DO EXPECT THE FRONT TO SLOW AND THEN REVERSE COURSE AS LOW
PRESSURE APPROACHES THE AREA. TRIED TO CAPTURE THIS IN HOURLY GRIDS
AS BEST AS POSSIBLE...BUT EXPECT ADDITIONAL UPDATES DURING THE NIGHT
AS SITUATION DEVELOPS.

MEANWHILE...LINE OF CONVECTION WITH MAIN COLD FRONT CONTINUES TO
MARCH STEADILY EAST AND WILL ARRIVE IN THE AREA AFTER MIDNIGHT.
CONVECTION ALSO CONTINUES NORTH OF THE OLD FRONT ACROSS THE NORTHERN
FORECAST AREA. INCREASED POPS DURING THE NIGHT AS LINE OF CONVECTION
MOVES IN.

COLD AIR ACROSS THE AREA IS VERY SHALLOW...WITH STRONG SOUTH WINDS
ABOVE IT. SEVERE WEATHER REMAINS POSSIBLE THIS EVENING AS ELEVATED
HAIL THREAT CONTINUES...AND EVEN SOME WIND GUSTS MIGHT BE ABLE TO
PUNCH THROUGH THE SHALLOW COLD AIR. THE SOUTHERN FORECAST AREA
REMAINS IN THE WARM SECTOR AND WILL SEE CHANCES FOR SEVERE WEATHER
CONTINUE AS LOW LEVEL JET INCREASES ACROSS THERE.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...

ISSUED AT 420 PM EDT WED APR 10 2013

SLOWER MOVEMENT OF THE COLD FRONT AND LOW PRESSURE SYSTEM THROUGH
THE AREA WILL ALLOW FOR THE SLIGHT CHANCE OF SEVERE WEATHER TO
CONTINUE ACROSS THE EASTERN HALF OF THE AREA INTO MIDDAY THURSDAY
UNTIL THE COLD FRONT FINALLY MOVES THROUGH. WITH THE LOW LEVEL JET
AND SOME POTENTIAL FOR A BIT OF INSTABILITY TO REMAIN AHEAD OF THE
FRONT THINK THE THREAT FOR DAMAGING WINDS AND HAIL IS STILL THERE.
ALSO HIGH PRECIPITABLE WATER VALUES REMAIN IN PLACE AHEAD OF THE
COLD FRONT...HENCE THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE
THROUGH MIDDAY THURSDAY. INCREASED GUIDANCE ACROSS MOST OF THE AREA
WITH SLOWER FRONTAL MOVEMENT AND CONTINUED WARM SOUTHWESTERLY FLOW
EXCEPT FOR THE NORTH WHICH COULD BE ON THE NORTH SIDE OF THE
STATIONARY FRONT. POPS WILL BE HIGH AHEAD OF/ALONG THE COLD FRONT.
BY THURSDAY NIGHT POPS WILL DROP OFF SLOWLY AS SURFACE LOW MOVES OFF
TO THE NORTHEAST. CONTINUED WITH SLIGHT CHANCE RAIN IN THE NORTH ON
FRIDAY WITH CONTINUED CYCLONIC FLOW. FOR TEMPERATURES GENERALLY WENT
CLOSER TO RAW MODEL NUMBERS WITH FRONTAL PASSAGE AND THEN WENT TO
CONSENSUS FOR MORE STABLE PATTERN FRIDAY AND FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...

ISSUED AT 247 PM EDT WED APR 10 2013

DRY COOL START TO THE WEEKEND AS THE UPPER TROUGH WILL BE IN THE
PROCESS OF LIFTING OUT OF THE OHIO VALLEY. WARM ADVECTION WILL
COMMENCE BY SATURDAY EVENING AS SURFACE HIGH PRESSURE SHIFTS OFF
TO THE EAST AND SOUTHERLY FLOW DEVELOPS. HIGHS ON SATURDAY LIKELY
TO REMAIN MOSTLY IN THE UPPER 40S AND LOWER 50S WITH TEMPS FALLING
INTO THE 30S SATURDAY NIGHT.

FOCUS FOR THE REMAINDER OF THE EXTENDED IS ON THE ARRIVAL AND
PASSAGE OF A WARM FRONT ON SUNDAY...BRINGING A RETURN TO MUCH
WARMER AND INCREASINGLY UNSETTLED CONDITIONS AS WE HEAD INTO EARLY
NEXT WEEK WITH THE BOUNDARY BECOMING NEARLY STATIONARY ACROSS THE
REGION. OP GFS CONTINUES TO BE AN OUTLIER WITH A MORE INTENSE LEAD
WAVE ALONG THE BOUNDARY AND CONSEQUENTLY...THE MODEL APPEARS TO BE
OVERDOING RAINFALL POTENTIAL WITH THE WARM FRONT ON SUNDAY. WILL
CONTINUE TO INDICATE ONLY LOW CHANCE POPS SUNDAY AND FOCUS THEM
MAINLY NORTH OF I-70. MODEL DIFFERENCES ABOUND THROUGH THE REST OF
THE EXTENDED AS THE FRONT WILL OSCILLATE ACROSS THE OHIO VALLEY
WITH WAVES TRAVERSING THE BOUNDARY. AT THIS POINT...WILL CARRY
CHANCE FOR THUNDERSTORMS FROM MONDAY THROUGH WEDNESDAY. HIGH
TEMPS WILL RETURN INTO THE 60S AND 70S DURING THE PERIOD...
POSSIBLY EVEN WARMER SHOULD THE BOUNDARY SET UP FURTHER NORTH IN
THE LOWER GREAT LAKES.

&&

.AVIATION /DISCUSSION FOR 110600Z TAF ISSUANCE/...
ISSUED AT 1240 AM EDT THU APR 11 2013

AREA OF THUNDERSTORMS WILL LIFT NORTHEAST ACROSS THE TERMINALS
STARTING AT ISSUANCE TIME. THE RAPID REFRESH REFLECTIVITY PROGS ARE
DOING A REASONABLE JOB WITH TIMING WITH TEMPO THUNDERSTORMS EXPECTED
TO END AFTER 09Z AT HUF AND LAF AND AFTER 12Z AT IND AND BMG. FRONT
THAT DROPPED SOUTH ACROSS ALL BUT BMG SHOULD RETURN NORTH EARLY AS
LOW PRESSURE NEAR ST. LOUIS LIFTS NORTHEAST. ASSOCIATED COLD FRONT
SHOULD THEN SWEEP EAST AND REACH HUF AND LAF AROUND 14Z AND IND AND
BMG AROUND 17Z. STILL...SHOWERS AND POSSIBLY THUNDERSTORMS EXPECTED
FOR A FEW HOURS AFTER FROPA. WINDS SHOULD SHIFT FROM EAST TO
SOUTHEAST...SOUTH AND THEN FINALLY SOUTHWEST AS THE FRONT CURRENTLY
ACROSS CENTRAL INDIANA LIFTS NORTH AND FINALLY THE COLD FRONT MOVES
THROUGH. CEILINGS SHOULD RETURN TO VFR BUT DETERIORATE TO MVFR OR
WORSE IN THE THUNDERSTORMS AND BEHIND THE COLD FRONT. WINDS WILL
INCREASE TO AROUND 10 KNOTS WITH GUSTS TO NEAR 20 AFTER THE COLD
FRONT AND WITH PERHAPS HIGHER GUSTS IN THUNDERSTORMS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...CP
NEAR TERM...50
SHORT TERM...CP
LONG TERM....RYAN
AVIATION...MK/JH
Hazardous weather outlook, Apr 10, 10:21 PM EDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1021 PM EDT WED APR 10 2013

INZ021-028>031-035>049-051>057-060>065-067>072-120230-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1021 PM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: STRONG TO SEVERE THUNDERSTORMS.

HAZARDS: DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY
RAINFALL...AND ISOLATED TORNADOES.

TIMING: OVERNIGHT.

DISCUSSION: ADDITIONAL THUNDERSTORMS WILL MOVE INTO CENTRAL
INDIANA OVERNIGHT AHEAD OF A COLD FRONT BRINGING THE POTENTIAL FOR
ANOTHER ROUND OF SEVERE WEATHER ACROSS CENTRAL INDIANA. IN
ADDITION...THE STORMS COULD BRING HEAVY RAINFALL...WHICH WOULD
LEAD TO FLOODING OF LOW LYING AREAS AND ALONG CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE INTO THURSDAY AFTERNOON
/MAINLY ACROSS THE EASTERN PORTIONS OF CENTRAL INDIANA./ TOTAL
RAINFALL AMOUNTS OF OF 1 TO 3 INCHES ARE POSSIBLE BY THURSDAY
AFTERNOON...WHICH COULD CAUSE SIGNIFICANT RISES ON CREEKS AND
STREAMS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE NEXT MONDAY AND
TUESDAY.

DISCUSSION: A STRONG COLD FRONT WILL CONTINUE TO MOVE THROUGH THE
AREA ON THURSDAY BRINGING THE POTENTIAL FOR SEVERE STORMS AND
HEAVY RAIN. ANOTHER SYSTEM WILL BRING A CHANCE FOR STORMS NEXT
MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT AND THURSDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Apr 10, 7:58 PM EDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
758 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     2 NE KIRKLIN            40.21N  86.34W
04/10/2013                   CLINTON            IN   DEPT OF HIGHWAYS

            TREES DOWNED NEAR CR1000E AND CR500S

&&

DRT

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 1:48 AM EDTTornado WarningINDCarroll, Clinton, Howard27 min
Apr 11, 9:18 AM EDTRiver Flood WarningINDCarroll25 hr
Apr 11, 9:18 AM EDTRiver Flood WarningINDDelaware, Randolph20 hr
Apr 11, 9:18 AM EDTRiver Flood WarningINDTippecanoe7 hr
Apr 11, 9:57 AM EDTRiver Flood WarningINDHoward3 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDSullivan, Vigo32 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDKnox, Sullivan34 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDKnox, Sullivan34 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDKnox3 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDGibson, Knox, Posey3 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDHamilton, Marion24 hr
Apr 11, 12:23 PM EDTRiver Flood WarningINDMarion, Morgan47 hr
Apr 11, 12:23 PM EDTRiver Flood WarningINDMarion, Morgan47 hr
Apr 11, 12:23 PM EDTRiver Flood WarningINDGreene, Owen47 hr
Apr 11, 12:23 PM EDTRiver Flood WarningINDDaviess, Greene, Knox3 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDDaviess, Greene, Knox47 hr
Apr 11, 12:23 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike3 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike47 hr
Apr 11, 12:23 PM EDTRiver Flood WarningINDGibson, Knox47 hr
Apr 11, 12:23 PM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren26 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren26 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo31 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo25 days

Nearby

Tornado Warnings in Indiana, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.